My husband works in the ER and blood in stool is usually a cause for concern, unless it is red fresh blood. Fresh blood typically means a tear or wound (which will probably heal on it's own). Brown, dark red-almost black, and/or dried blood is much more of an issue. Talk to your ped. The fever would be my biggest concern. If tylenol is not working try motrin. The best way to avoid overdosing and causing more damage and the most effective way to control a fever is to alternate between Tylenol and Motrin. I have to give my son Tylenol before he get shots and then 3 hour after giving it I will give him Motrin, and 5 hours late I will do Tylenol again. I keep this schedule because it prevents us from running into going 2 hours without meds, and these two medications are OK to overlap. Good luck! Keep us posted
PS if you are just giving Tylenol make sure you are only giving it every 4 hours, but not skipping a dose and letting a fever spike. Also, check to make sure you are giving the right dose, yes a little bit under can cause the medicine to become ineffective for fevers and only give minimal pain relief.